# SDR 2007UALA02579

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 17,953 hours, 7,851 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LOW.  SERVICED O2 SYSTEM, NO LEAKS NOTED.
